References

  1. Belkina E.S., Platonov S.S. Equivalence of K-functionals and modulus of smoothness constructed by generalized Dunkl translations. Russian Math. 2008, 52 (8), 1-11. doi: 10.3103/S1066369X0808001X (translation of Izv. Vyssh. Uchebn. Zaved. Mat. 2008, 8, 3-15. (in Russian))
  2. Younis M.S. Fourier transforms of Dini-Lipschitz Functions. Int. J. Math. Math. Sci. 1986, 9 (2), 301-312. doi: 10.1155/S0161171286000376

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.